# SDR UPS06546682

- Difficulty date: April 11, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT LEAK EICAS MESSAGE QRH PROCEDURE ACCOMPLISHED.  AIR TURNBACK DUE TO INABILITY TO REMAIN OUT OF ICING CONDITIONS EN ROUTE TO DSM.  REMOVED AND REPLACED CRACKED DUCT AT LT WING LEADING EACU CHECKS NORMAL. ACCOMPL. LEAK DETECTION BITE PROCEDURE AND MEMORY ERASE PROCEDURES SYSTEM TEST NORMAL OK FOR SERVICE.
